MAUDE Adverse Event Report: Philips Medical Systems Nederland B.V. Allura Xper FD; interventional fluoroscopic x-ray system

Philips Medical Systems Nederland B.V. Allura Xper FD; interventional fluoroscopic x-ray system
Model Number Allura Xper FD20 OR Table
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the system was experiencing booting issues.The system was not in clinical use during the event.No harm was reported to the user or the patient during the event.Philips has started an investigation of this complaint.

Brand Name
Allura Xper FD
Common Device Name
interventional fluoroscopic x-ray system
Manufacturer (Section D)
Philips Medical Systems Nederland B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
Philips Medical Systems Nederland B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
marjan vos
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key50942592
Report Number3042175844-2026-002659
Device Sequence Number9498760
Product Code OWB
UDI-Device Identifier00884838054240
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K141979
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAllura Xper FD20 OR Table
Device Catalogue Number722035
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured07/10/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown